# SDR DALA13005645530

- Difficulty date: July 26, 2011
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 78,063 hours, 32,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 278 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING FASTENER DAMAGE BS 278 8.5" ABOVE S23R.  REPLACED BLIND FASTENER WITH  PERMANENT REPAIR FASTENER REF SRM 53-00-01-2R6.
